# SDR SWI2025F00524

- Difficulty date: February 21, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 45,648 hours, 41,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PRESSURE FLOOR SILL CORRODED BETWEEN FS 510.00 AND FS 516.00  (C-CHECK RO 04/21/2025)REMOVED CORROSION FROM FS 510- 516 RH PRESSURE FLOOR SILL AND REPAIRED IAW REO 601R-53-41-3293 REV -- DATED 202-03-06. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
